Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 2, Pages 225-243
http://dx.doi.org/10.1155/S0161171293000274

Harmonic analysis on the quantized Riemann sphere

Matematiska institutionen, Stockholms universitet, Box 6701, Stockholm S-113 85, Sweden

Received 12 February 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaak Peetre and Genkai Zhang, “Harmonic analysis on the quantized Riemann sphere,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 225-243, 1993. https://doi.org/10.1155/S0161171293000274.